# SDR DALA2024082308395

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 75,212 hours, 9,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 CRACK IN AFT CARGO COMPARTMENT SEALING SECTION (AFT FRAME, UPPER SIDE). CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-00-29. (4370331)
